# SDR C77A2018112900005

- Difficulty date: November 29, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N637CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 26,972 hours, 16,204 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 17063701013
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK IN BNA, AN APPROXIMATELY 4.5 INCH LONG CRACK WAS DISCOVERED ON THE VERTICAL STABILIZER RT SKIN JUST AFT OF THE HOISTING POINT. REQUESTED AND RECEIVED PERMANENT REPAIR APPROVAL IN THE FORM OF ETD2018-170-121165 AND ITS CORRESPONDING ANAC DER FORM. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF THE CRACK DAMAGE LOCATED AT RIB 12 JUST AFT OF THE REAR SPAR ON THE P/N 170-63701-013 RT SKIN OF THE VERTICAL STABILIZER. THE DAMAGE WILL BE REPAIRED BY CUT OUT AND DOUBLER INSTALLATION PER ETD2018-170-121165. BECAUSE THE VERTICAL STABILIZER SKIN IS A PSE AND THIS REPAIR IS RESTORING STRENGTH, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. THIS IS BEING ACCOMPLISHED BY EO E175-55MR-028.
